MathSciNet Relay Station
MathSciNet bibliographic data
MR306895 (46 #6016) 46E35 (46M35)
Sagher, Yoram Interpolation of $r$-Banach spaces. Studia Math. 41 (1972), 45–70.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement